MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE PLUS VER.2; CREATININE TEST SYSTEM

ROCHE DIAGNOSTICS CREATININE PLUS VER.2; CREATININE TEST SYSTEM
Catalog Number 08057524190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The creatinine reagent expiration date was not provided.The cobas pure c 303 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with creatinine plus ver.2 assay on a cobas pure c 303 analytical unit.Initial result: 16.8 umol/l.The physician questioned the initial result as it did not match the patient's clinical picture, and the sample was then repeated.Repeat result: 85.8 umol/l.
 
Additional Manufacturer Narrative
Sections a2, a3a, b7 and d10 were updated.No issues were identified during a review of the alarm trace data.A general reagent issue was excluded as calibration, and qc were acceptable.There were no issues with other assays or patient samples.Preventive maintenance was performed per specifications.The reaction monitor data suggest an insufficient sample volume was pipetted.The customer used a sample clotting time of 10 minutes.The investigation determined the event was consistent with preanalytical handling issues.

Brand Name
CREATININE PLUS VER.2
Common Device Name
CREATININE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24481760
Report Number1823260-2026-00737
Device Sequence Number10277801
Product Code JFY
UDI-Device Identifier07613336121160
UDI-Public07613336121160
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057524190
Device Lot Number916751
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HRT; TESTOSTERONE; THYROXINE
Patient Age45 YR
Patient SexFemale